# SDR 2001UALA00766

- Difficulty date: May 20, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N996UA
- Make and model: Boeing 737291
- Aircraft serial: 22456
- Aircraft time: 53,210 hours, 40,191 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS FRAME REPAIR CRACKED AT BS 420, STR 23L.  REPLACED REPAIR DOUBLER.  MAJOR REPAIR ACCOMPLISHED.
